# SDR COEA2013021506913

- Difficulty date: January 22, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53971407212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 119832 NR 100094 HEAVY CHECK COE/MINOR REPAIR: AFT EXTERIOR FUSELAGE INTERCOSTAL AFT OF FRAME 27A AT STRINGER 16R HAS CORROSION ON INBOARD SIDE.  REPLACE PART PER ATR42 SRM 51-25-01 REV 98.
